# SDR SWAA2023081076097

- Difficulty date: July 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+5 RBL50 WL208.<[01] REQUEST HFEC INSPECTION OF SUSPECTED CRACK AREA.;[02] HFEC INSPECTED SUSPECTED CRACK AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. .3' CRACK NOTED. MARKED LOCATION EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[03] UPDATED MEASUREMENT TABLE. INSTALLED EWIS/FOD PROTECTION IN REPAIR AREA BS 344-380; RBL 45 - RBL 65; WL 204 PER AMM 20-60-07.;[04] CUT OUT THE DAMAGE AT BS344+5 RBL50 WL208 PER SRM 53-10-51-2R-6 4. C. FIG. 202.;[05] RECEIVED 1 EA HFAB53-FTG-012 FITTING P0# 929560/1;[06] REQUEST NDI FOR FREE CRACK CONDITION;[07] VERIFIED CORRECTION ACTION; ITEM NO. 4 & 5; COMPLETED.;[08] HFEC INSPECTED CUT OUT AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[09] FABRICATED REPAIR PARTS [1] FILLER FROM CLAD 7076T6 0.063' LOT# 1498631-1; [5] FILLER FROM CLAD 7076T6 0.020' LOT# 1353253-2; [7] FITTING HFAB53-FTG-012 FITTING P0# 929560/1 PER SRM 53-10-51-2R-6;[11] FABRICATED [6] FITTING HFAB53-FTG-012COSTUMER RO#929498-SWA.;[12] UPDATED STEP 1;[13] VERIFIED CORRECTIVE ACTIONS 9;10;11 AND 12 COMPLETE.;[14] FABRICATED [3] REPAIR ANGLE FROM 60-5872#7075T6 LOT #509308-1 PER SRM 53-10-51-2R-6 FIG. 203 DETAIL D. APPLIED CHEMICAL CONVERSION COATING TO REPAIR PART PER SRM 53-10-51-2R-6. AMM 51-21-41-370-802.
